Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Orange Deuce

Veteran Member
  • Posts

    75
  • Joined

  • Last visited

Reputation

0 Neutral

About Orange Deuce

  • Birthday 10/16/1991

Profile Information

  • Gender
    Male
  • Location
    England
  1. Sorry to bump but this topic is intriguing, i'm 19 and have been on 3 accutane courses in the last 4 years of my life and as a student I can't afford another. I have the same story everytime I come off the drug that my acne creeps back only milder. Also I have never have any serious side effects from this treatment. Current story is it's creeping back again, even though its pretty mild I do miss complete clarity offered from tane. So I've done my research and i'm going to be trying ~200k iu vit
  2. As a general rule i suppose shallow can only be seen in harsh light, like when shadows are made on the face, whereas deep scarring can pretty much be seen in all lighting. You really should just get some pictures up, theres many different types of scarring (ice picks, boxcars, rolling etc) so i dont quite know what your talking about...
  3. Run out of antibiotics in about a week and my derm is in holiday so i cant get a repeat prescription... it works out i wil have to live without them for about a week and a half ish is this ok or do you think i will begin to break out again? im on erythromicyn and only have the worse end of mild acne.
  4. i think you got this in the wrong forum but accutane clears up all types of acne... well it did for me anyway.
  5. i would way rather have the scars and hyperpigmentation, having acne, especially cysts under the skin just makes me feel dirty and horrible the redness and crappy texture from tane will always fade dont worry, even though admittadly it takes about a year if not more to completely fade. But as the guy above said use peels about 5-6 months after youve finished your course it may help a lot
  6. i cant believe you joined an acne forum for one slightly enlarged pore. enough said.
  7. at the moment i have just come off using isotrex and erythromycin for the last 2 months with... suprise, suprise... no improvement :( i have tried almost everything for my acne and red marks, ive been on most retinoids and antibiotics, have tried both lactic acid and glycolic peels (each a course of 6 peels), bp and jojoba oil, some random scrubs, a products with aha's, the only options i can see left are either another course of roaccutane or possibly red/blue light therapy... accutane is
  8. will do! im going for my appointment on wednesday so ill post back with how it went :D only problem is with it being the NHS i have low hopes :(
  9. loks just like bad texture and red marks with maybe a tiny bit of active acne... you should try doing glycolic peels for the first two, im doing 30% glycolic at home at the moment and after 3 im starting to see improvements.
  10. sunlight WILL be worse than flourescent if its summer and the sun is high in the sky like around midday and you stand facing the sun (as it casts more of a shadow on the face)
  11. I like your avatar

  12. OK so here's my story, i finished my first round of accutane about 15 months ago which pretty much cleared up my borderline moderate/severe acne after i had tried and failed pretty much every single topical and antibiotic combination out there. But over the last 5 months my acne has crept back (but has only returned as very persistant mild acne) and i have been put on more antitiotics from my derm appointment which was about 4 months ago (and they have blatently not worked at all and they never
  13. yeh its a generic drug, exactly the same. Also my derm reccomended eumobase before tane. and gl hope it works for you
  14. i know that you should wait around 6-12 months after accutane to have peels done.. but how long should you wait the other way around? ive only done 2 peels so far at 30% glycolic (no results at all yet) but have a derm appointment in 2 weeks which i am thinking about pushing for a second course of tane, thanks.
×